# SDR IPXA2019121349950

- Difficulty date: November 6, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101556
- Condition: Damaged
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:757STA 720 LH MAIN LWR FRAME SEGMENT HAS A CRACK AND MULTIPLE DENTS DUE TO IMPACT DAMAGEREPAIR AT LH MAIN LWR FRAME @ STA 720 BETWEEN S-14L AND S-20C ACCOMPLISHED PER UPS EO NO B757-5310-74632-A WITH NO DEVIATIONS. THIS REPAIR IS TIME LIMITED TO 34,200 TOTAL AIRCRAFT CYCLES
